# SDR YENA20140927206

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 39,304 hours, 13,814 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 20092455102
- Part serial: MA1256
- Condition: Faulted
- Location: Aft Cooling Fan
- Part time: 9,622 hours, 3,333 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, INFLIGHT AFT AVIONICS RACK SMOKE INDICATION.  INSPECTED AND VERIFIED LIVE TV SYSTEM AT FAULT IAW 23-39-00-810-801.  PERFORMED TSM 24-00-00-810-823. THERE WERE NO EVIDENCE OF ACTUAL SMOKE.   ACTIVATED LTV SYS, VISUALLY INSPECTED AVIONICS RACK AREA. MONITORED FOR 2 HOURS WITH NO DEFECT.  R & R AFT RACK FAN AND FAN VACUUM SENSOR. OPS CHECKED NORMAL IAW 23-39-00.
